Talk Title: Conference Opening

Talk ID: 12698 122

5 min pre: 8:55 am **Talk Start:** 9:00 am **Length:** 10:00 **End -5m:** 9:05 am **End:** 9:10 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Lynn Root

Talk ID: 12700 123

5 min pre: 9:15 am **Talk Start:** 9:20 am **Length:** 60:00 **End -5m:** 10:15 am **End:** 10:20 am

[] Have a water bottle for ready for the presenter

Talk Title: Keynote - How To Spy With Python

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Talk ID: 12705

125

Presenter(s): Peter	King
---------------------	------

Talk Title: Spatial Circumstances- Python use in government to extend GIS functionality

5 min pre: 10:55 am **Talk Start:** 11:00 am **Length:** 40:00 **End -5m:** 11:35 am **End:** 11:40 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

 Presenter(s): Tommy Yu
 Talk ID: 12707

 Talk Title: Using Node.js/npm with Python/setuptools - a lesson on staying calm.
 144

5 min pre: 11:45 am **Talk Start:** 11:50 am **Length:** 40:00 **End -5m:** 12:25 pm **End:** 12:30 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Tommy Yu			Talk ID: 12714	
Talk Title: Using Node.js/npm with Python/setuptools - a lesson on staying calm.			128	
5 min pre: 1:25 pm	Talk Start: 1:30 pm	Length: 40:00	End -5m: 2:05 pm	End: 2:10 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Phoenix ZerinTalk ID:
12717Talk Title: Demystefying Setuptools Entry Points1295 min pre: 2:15 pmTalk Start: 2:20 pmLength: 40:00End -5m: 2:55 pmEnd: 3:00 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Samuel Bishop				Talk ID: 12724
Talk Title: Python powered game development with Unreal Engine 4			131	
5 min pre: 3:25 pm	Talk Start: 3:30 pm	Length: 40:00	End -5m: 4:05 pm	End: 4:10 pm
[] Have a water bottle for ready for the presenter				

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

 Presenter(s): errazudin ishak
 Talk ID: 12726

 Talk Title: Rage Against The Learning Machine
 148

 148
 148

5 min pre: 4:15 pm **Talk Start:** 4:20 pm **Length:** 40:00 **End -5m:** 4:55 pm **End:** 5:00 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Talk Title: Morning Tea

5 min pre: 10:25 am **Talk Start:** 10:30 am **Length:** 30:00 **End -5m:** 10:55 am **End:** 11:00 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s):	Talk ID: 12710
Talk Title: Lunch	127

5 min pre: 12:25 pm **Talk Start:** 12:30 pm **Length:** 60:00 **End -5m:** 1:25 pm **End:** 1:30 pm [] Have a water bottle for ready for the presenter

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Talk ID: 12720

130

Presenter(s):

Talk Title: Afternoon Tea

5 min pre: 2:55 pm **Talk Start:** 3:00 pm **Length:** 30:00 **End -5m:** 3:25 pm **End:** 3:30 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s):

Talk ID: 12728

Talk Title: Conference Dinner

5 min pre: 5:55 pm **Talk Start:** 6:00 pm **Length:** 120:00 **End -5m:** 7:55 pm **End:** 8:00 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

End -5m: 11:35 am End: 11:40 am

Presenter(s): Justin Crown

Talk Title: Rapid Development With Docker Compose

5 min pre: 10:55 am **Talk Start:** 11:00 am **Length:** 40:00

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Robert Lechte

Talk ID: 12708 126

Talk Title: Your database migrations are bad and you should feel bad

5 min pre: 11:45 am **Talk Start:** 11:50 am **Length:** 40:00 **End -5m:** 12:25 pm **End:** 12:30 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Nghi T	ran			Talk ID: 12713
Talk Title: The Ro	oles of Open Sources in Su	upporting Coastal Egir	neering and Management	145
5 min pre: 1:25 pm	Talk Start: 1:30 pm	Length: 40:00	End -5m: 2:05 pm	End: 2:10 pm
[] Have a water bot	tle for ready for the pre	esenter		
	•		check (if not, poke AV	team)
[] Check that HDMI	is plugged into the pro	esenter's laptop		
[] Ensure presenter	's display appears on	the projector and o	confidence monitors	
[] Ask the presenter	r "Will there be laptop	sound?" If so, ask	AV to plug in and test	sound
[] Ask the presenter	r how they would like t	to be introduced ar	nd how to pronounce th	neir name

Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): William MckeeTalk ID:
12718Talk Title: Nikola146

5 min pre: 2:15 pm **Talk Start:** 2:20 pm **Length:** 40:00 **End -5m:** 2:55 pm **End:** 3:00 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Clinton Roy			Talk ID: 12730
Talk Title: State Machines			153
5 min pre: 3:25 pm Talk Start: 3:30 p	Length: 40:00	End -5m: 4:05 pm	End: 4:10 pm
[] Have a water bottle for ready for the	resenter		
[] Ensure presenter has microphone a [] Check that HDMI is plugged into the	resenter's laptop		team)
[] Ensure presenter's display appears			
[] Ask the presenter "Will there be lapt			
[] Ask the presenter how they would lil		•	
[] Ask the presenter if they would like t	ne warnings, and if	so, when they would lik	ke them
[] When the presenter is ready, un-mu	the microphone		
[] Make any special announcements ([] Hit the Big Red Button. (On = record	. Audience defrag,	events later in the day))

			Talk ID: 12723	
Talk Title: State	Machines			147
5 min pre: 3:25 pm	Talk Start: 3:30 pm	Length: 40:00	End -5m: 4:05 pm	End: 4:10 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Michael Sverdlik

Talk Title: Python logging 101

5 min pre: 4:15 pm **Talk Start:** 4:20 pm **Length:** 40:00 **End -5m:** 4:55 pm **End:** 5:00 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Holger Spill

Talk Title: Hunting real bugs with Python

5 min pre: 9:45 am **Talk Start:** 9:50 am **Length:** 40:00 **End -5m:** 10:25 am **End:** 10:30 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s):

Talk ID: 12704 136

Talk Title: Lightning Talks5 min pre: 10:35 amTalk Start: 10:40 amLength: 90:00

40 am Length: 90:00 End -5m: 12:05 pm End: 12:10 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): John Graves Talk Title: See New Things and Act	Talk ID: 12729 154
5 min pre: 1:05 pm Talk Start: 1:10 pm Length: 40:00 End -5m: 1:45 pm	End: 1:50 pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV t [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like 	sound heir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Presenter(s): Tom Clark			Talk ID: 12716	
Talk Title: Analysing Data with Python and BigQuery			139	
5 min pre: 1:55 pm	Talk Start: 2:00 pm	Length: 40:00	End -5m: 2:35 pm	End: 2:40 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Hamish Campbell			Talk ID: 12722
Talk Title: Serverless APIs with Python, AWS Lambda & API Gateway			152
5 min pre: 3:05 pm Talk Start: 3:10 pm	Length: 40:00	End -5m: 3:45 pm	End: 3:50 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s):

Talk ID: 12725 142

Talk Title: Conference Closing

5 min pre: 3:45 pm **Talk Start:** 3:50 pm **Length:** 10:00 **End -5m:** 3:55 pm **End:** 4:00 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Talk Title: Morning Tea

5 min pre: 9:15 am **Talk Start:** 9:20 am **Length:** 30:00 **End -5m:** 9:45 am **End:** 9:50 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s):	Talk ID: 12709
Talk Title: Lunch	137

5 min pre: 12:05 pm **Talk Start:** 12:10 pm **Length:** 60:00 **End -5m:** 1:05 pm **End:** 1:10 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk Title: Afternoon Tea

5 min pre: 2:35 pm **Talk Start:** 2:40 pm **Length:** 30:00 **End -5m:** 3:05 pm **End:** 3:10 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Ian Ste	ewart			Talk ID: 12701
Talk Title: Client	Server Model utilizing Syst	em D-Bus for commu	nication and the pydbus library	149
5 min pre: 9:45 am	Talk Start: 9:50 am	Length: 40:00	End -5m: 10:25 am En	d: 10:30 am
	tle for ready for the pre			
	•	•	check (if not, poke AV tean	n)
• •	is plugged into the pre			
	's display appears on			
[] Ask the presenter	r "Will there be laptop	sound?" If so, asl	< AV to plug in and test sou	Ind
[] Ask the presenter	r how they would like t	o be introduced ar	nd how to pronounce their	name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Phillip Smith

Talk ID: 12711 150

Talk Title: Using Recombination to Distinguish Between Class IV Machines and Class III Machines.

5 min pre: 1:05 pm **Talk Start:** 1:10 pm **Length:** 40:00 **End -5m:** 1:45 pm **End:** 1:50 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Phillip Smith						
Talk Title: Using Recombination to Distinguish Between Class IV Machines and Class III Machines. 12712 128 138						
5 min pre: 1:05 pm	Talk Start: 1:10 pm	Length: 40:00	End -5m: 1:45 pm	End: 1:50 pm		
[] Have a water bottle for ready for the presenter						
[] Ensure presenter has microphone and completed sound check (if not, poke AV team)						

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Holger	Talk ID: 12715				
Talk Title: Huntin	151				
5 min pre: 1:55 pm	Talk Start: 2:00 pm	Length: 40:00	End -5m: 2:35 pm	End: 2:40 pm	
[] Have a water bottle for ready for the presenter					

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Alex Raichev

Talk Title: Introducing GeoPandas

5 min pre: 3:05 pm **Talk Start:** 3:10 pm **Length:** 40:00 **End -5m:** 3:45 pm **End:** 3:50 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)